# SDR ASOA201302150101

- Difficulty date: February 15, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 28,697 hours, 21,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502511
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A ELECTRICAL BURN ODOR COMING FROM SEAT 1A AREA.  MX INSPECTED AND FOUND LIGHT SOCKET SHORTED OUT AT LOCATION SIDEWALL PANEL ABOVE SEAT 1A.  THE POWER SUPPLY BALLAST WAS DISCONNECTED.   THE LT SIDEWALL LIGHT HARNESS ASSY WAS REPLACED AT SEAT 1A. OPS CHECKS WERE GOOD.
